Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

What causes water eyes when watching television?

User rating for this question
Very Good
Answered by

Practicing since : 2003
Answered : 5709 Questions
My right eye is burning little and watery sometimes and it is more when i am watching tv or pc.
Posted Thu, 30 Jan 2014 in Vision and Eye Disorders
Answered by Dr. Dadapeer K 1 hour later
Brief Answer: The symptoms indicate dryness of eye. Detailed Answer: Hello Welcome to Health Care Magic Iam Dr. Dadapeer K, an ophthalmologist and I answer health problems related to eye. It seems from the complaints that you are having burning of right eye associated with watering which increases on working with computer or watching T.V. Burning sensation and watering of the eyes on watching T.V. or working with computer usually indicate dryness of the eye. The increase in burning and watering on watching T.V. or working with computer is because of decreased blinking and increase in dryness. The treatment is by using lubricating eye drops. The prevention of the condition is by Avoiding continuous watching T.V. working with computer for a long time without break. Taking break of at least 5 minutes for every one hour of continuous watching T.V. or working with computer. Washing the eyes with normal water atleast twice or thrice daily. Avoiding use of fan or air conditioner as far as possible as these increase the dryness of the eyes. With the above mentioned methods you will be comfortable and get relieved of your symptoms. If the symptoms persist it may indicate severe dryness requiring treatment under supervision of eye doctor. Hope I have answered your questions and the information I have provided is helpful to you. Thank you
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Ophthalmologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor